# SDR MWEA00293

- Difficulty date: April 4, 2000
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 995757815
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP AFT FLAP PANEL SKIN HAS 3 DEEP DENTS.  FABRICATED AND INSTALLED NEW SKIN.
